# SDR J1QA20081019001

- Difficulty date: October 19, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N272J
- Make and model: Gulstm 200
- Aircraft serial: 054
- Aircraft time: 3,888 hours, 2,105 cycles
- Engine: Pwc PW306A
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Sensor
- Part number: 11561
- Part serial: 2984
- Condition: Failed
- Location: Battery Temp
- Part time: 3,888 hours, 2,105 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED KPSP, DURING CLIMB OUT AT 14,000 FEET THE AMBER "EMERGENCY BATTERY OVERHEAT" LIGHT CAME ON.  CREW CHECKED THE BATTERY TEMPURATURE AND THE READING WAS 140 DEGREES F AND CLIMBING.  THE CREW PER THE CHECKLIST TURNED OFF THE "EMERGENCY BATTERY".  THE CREW LEVELED OFF THE AIRCRAFT OFF AT 15,000 FEET AND THE "EMERGENCY BATTERY OVERHEAT" LIGHT TURNED TO RED.  TEMPERATURE OF THE BATTERY WAS 160 DEGREES F AND CLIMBING.  CREW CHECKLIST SAYS TO LAND AS SOON AS POSSIBLE THE CREW RETURNED TO KPSP AND LANDED.  ON THE GROUND THE "EMERGENCY BATTERY WAS CHECKED AND DETERMINED NOT TO BE NON-EMERGENCY SITUATION.  MAINTENANCE FOUND A FAILED BATTERY TEMPERATURE SENSOR, REPLACED BATTERY TEMPERATURE SENSOR WITH NEW.  OPS CHECKED AND AIRCRAFT RETURNED TO SERVICE.
